Munich Personal RePEc Archive

Nonzero-sum Stochastic Games

Nowak, Andrzej S. and Szajowski, Krzysztof (1998): Nonzero-sum Stochastic Games. Published in: Annals of the International Society of Dynamic Games , Vol. 4, (1999): pp. 297-342.

[img]
Preview
PDF
MPRA_paper_19995.pdf

Download (342kB) | Preview

Abstract

This paper treats of stochastic games. We focus on nonzero-sum games and provide a detailed survey of selected recent results. In Section 1, we consider stochastic Markov games. A correlation of strategies of the players, involving ``public signals'', is described, and a correlated equilibrium theorem proved recently by Nowak and Raghavan for discounted stochastic games with general state space is presented. We also report an extension of this result to a class of undiscounted stochastic games, satisfying some uniform ergodicity condition. Stopping games are related to stochastic Markov games. In Section 2, we describe a version of Dynkin's game related to observation of a Markov process with random assignment mechanism of states to the players. Some recent contributions of the second author in this area are reported. The paper also contains a brief overview of the theory of nonzero-sum stochastic games and stopping games which is very far from being complete.

UB_LMU-Logo
MPRA is a RePEc service hosted by
the Munich University Library in Germany.